# SDR SWAA2014072130108

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 32,887 hours, 19,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID OVERWING EMER EXIT COVER MISSING.  INSTALLED COVER IAW AMM.
